Alert archive / Wyoming / Flash Flood Warnings in 2017
Flash Flood Warning 3, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jun 12, 2017, 8:52 PM MDT for Johnson County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 8:52 PM MDT (02:52 UTC)
- Expired
- Jun 13, 2017, 12:45 AM MDT
- In force
- 4 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 226 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2386 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
904 WGUS55 KRIW 130252 FFWRIW WYC019-130645- /O.NEW.KRIW.FF.W.0003.170613T0252Z-170613T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Riverton WY 852 PM MDT MON JUN 12 2017 The National Weather Service in Riverton has issued a * Flash Flood Warning for... North central Johnson County in north central Wyoming... * Until 1245 AM MDT * At 850 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across Buffalo, and much of Johnson County. Up to one inch of rain has already fallen. Flash flooding is expected to begin shortly. There is another Flash Flood warning that cover much of Johnson County through 1245 AM. * Some locations that will experience flooding include... Buffalo area. LAT...LON 4450 10610 4422 10691 4456 10697 4456 10609 $$ 21
2 follow-up statements
118 WGUS75 KRIW 130413 FFSRIW Flash Flood Statement National Weather Service Riverton WY 1013 PM MDT MON JUN 12 2017 WYC019-130645- /O.CON.KRIW.FF.W.0003.000000T0000Z-170613T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Johnson- 1013 PM MDT MON JUN 12 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR NORTH CENTRAL JOHNSON COUNTY... At 1008 PM MDT, Doppler radar showed thunderstorms with heavy rainfall has moved north into Sheridan County. One to One and a half inches of rain has fallen around Buffalo. This could lead to some flooding along the Clear, Piney and Rock Creeks, but more substantial flooding is occurring along Crazy Woman Creek between Interstate 25 and 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. In hilly terrain there are hundreds of low water crossings which are potentially dangerous in heavy rain. Do not attempt to cross flooded roads. Find an alternate route. && LAT...LON 4450 10610 4422 10691 4456 10697 4456 10609 $$ 21
378 WGUS75 KRIW 130637 FFSRIW Flash Flood Statement National Weather Service Riverton WY 1237 AM MDT TUE JUN 13 2017 WYC019-130646- /O.EXP.KRIW.FF.W.0003.000000T0000Z-170613T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Johnson- 1237 AM MDT TUE JUN 13 2017 ...THE FLASH FLOOD WARNING FOR NORTH CENTRAL JOHNSON COUNTY WILL EXPIRE AT 1245 AM MDT... The heavy rain has ended. Flood waters have receded. Flooding is no longer expected to pose a threat. This includes the towm of Buffalo. Please continue to heed any remaining road closures. LAT...LON 4450 10610 4422 10691 4456 10697 4456 10609 $$ Braun
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:56 PM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 12, 4:56 PM MDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Riverton WY 456 PM MDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 406 PM MDT Mon Jun 12 2017 Quite a hodge podge of weather taking place across our large piece of real estate at the present time. Currently, a swath of southerly divergent flow is fanning out toward the north across the eastern half of our CWA ahead of the main culprit for all of our current weather, the closed low, now appearing to be located at the Oregon/Nevada/Idaho triple point. This divergent flow, coupled with high capes and very negative lifted indices, have justified a severe thunderstorm watch for our north and east zones. The most unstable location now appears to be located over Natrona County where lifted indices are down to -7 and capes of around 2500 J/KG are located. Strong thunderstorms are fanning out toward the north and northeast from Big Horn County, down through the Eastern Big Horn Basin, and into Natrona County, as well as points north and east from there. In the meantime, much drier air is punching in from the south southwest behind these storms where a well defined dry line exists. Dew points range from 57 in Casper to 41 in Riverton, 25 at Beaver Rim. This dry air will inhibit much in the way of thunderstorm activity south and west of this boundary. Currently our CWA has three very distinct airmasses over the area. As previously mentioned, warm, moist and unstable in our north and east zones. Then a warm and dry airmass across the southeast quarter of the CWA just south of the dry line, and finally a cold and increasingly moist airmass in western and central Sweetwater County and into Western Wyoming within the bottom of the large circulation circulating around the large aforementioned low pressure center. The cold air is nosing in from the southwest where Evanston, in the SLC CWA in Uinta County, experienced the asct fropa with a temperature plunge to 33 degrees along with a 46 mph wind gust resulting in a 16 degree wind chill along with heavy snowfall. Kemmerer also had snowfall. The high wind warning in effect will let ride through 9 pm as this front plows on through. The pressure gradient with this storm system should still be tight enough around the southern portion of the circulation that another high wind hilite may be needed for the Southern Wind Corridor for Tuesday afternoon behind the fropa. But because there is already a high wind warning in effect for most of these areas, we felt we should hold off with hilites for additional wind after the present high wind warning expires to avoid confusion with the public. Cold air and moisture circulating around the back side of the low as it travels across Yellowstone Park and up into Montana will transition the ongoing convection in Northwest Wyoming to more stratiform rain, and then to snowfall tonight along with stratiform rain and snow moving east from Idaho, into the rest of Western Wyoming, turning to all snow later tonight, and continuing through Tuesday. In fact, a winter weather advisory was just recently sent for the far west valid from midnight tonight through 00z Wednesday except 18Z Tuesday for the western valleys. Wrap around isentropic lift will enhance snowfall late tonight and into Tuesday morning. We are looking at 1 to 3 inches of snowfall for the lower elevations of the west by 18z Tuesday, but then melting off Tuesday afternoon. We expect anywhere from 4 to 12 inches of snowfall above 7500 feet in the western mtns with isold amounts of 14 inches possible in the tetons. Even though the valleys will not see much snow, given the time of year, the number of tourists around, and the sharp contrasts in temperatures, we felt it was justified. The low pressure will begin to pull away from the area by Tuesday evening. .LONG TERM...(Tuesday night through Monday) Issued at 406 PM MDT Mon Jun 12 2017 |By Tuesday evening, the upper level low pressure system will be centered over SE MT moving northeastward into western ND. Still expecting rain and snow showers over the mountains of western and central WY, but activity in the lower elevations of northern WY should quickly diminish. As the low lifts NEward, the colder air also pulls north, and 700mb temps across the area Wednesday morning will range from around -2C over YNP to +2-4C over central and southern WY. A weak ridge develops over ID behind the low, and serves to continue moderate westerly flow over WY Wednesday with some clouds over the northern 2/3 of the state. Temperatures will remain mild, but gradually warm each day. More zonal flow then moves over the area Thursday, bringing some mid level moisture to NW WY for a slight chance of showers Thursday afternoon into the evening. The medium range models indicate a short wave trough in the PacNW Thursday night in fairly zonal flow. The ECMWF brings the moisture further eastward in the fast flow, while the GFS holds off until Friday morning. With Friday a bit warmer, showers appear likely in across the NW mountain, coupled with moderate westerly wind across southern WY, and a weak back door front moving southward from MT into north central WY. All forecast guidance shows Friday night with a sagging broad trough over the area, with a chance of showers along the boundary from northern into central WY. Northwest flow on Saturday may allow for some showers with the weak boundary draped from NE to SE across the state, as afternoon temps near Flaming Gorge reach around 80, with 70 in Buffalo. Sunday and Monday will then see high pressure over the far SW US strengthen and push northward bringing temperatures back into the upper 70s and 80s for the lower elevations, with some showers across northern WY. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 406 PM MDT Mon Jun 12 2017 .AVIATION...00Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... Issued AT 406 PM MDT Mon Jun 12 2017 A boundary across the area will initiate strong thunderstorms across northern and eastern zones through around 10 pm this evening. Much drier air will punch in from the southwest for the remainder of this afternoon in Central Wyoming, eventually reaching northeast Wyoming later this evening. In the meantime, much colder air and moisture will be continue to work its way into Western Wyoming delivering accumulating snowfall to Western Wyoming tonight and Tuesday. Expect very windy conditions in Southern Wyoming through about 2100 this evening and again Tuesday afternoon. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for WYZ018-019- 025>030. Winter Weather Advisory from midnight tonight to noon MDT Tuesday for WYZ013-023-025. Winter Weather Advisory from midnight tonight to 6 PM MDT Tuesday for WYZ001-002-012-014-015-024. && SHORT TERM...Lipson LONG TERM...McDonald AVIATION...McDonald FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 357 PM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 357 PM MDT Mon Jun 12 2017 ...Severe Thunderstorm Watch for Northern and Eastern Wyoming through 10 pm this evening... ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Winter Weather Advisory for Western Wyoming for late tonight and Tuesday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue to develop this afternoon and evening. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Northern Wyoming. High winds are likely across portions of Sweetwater, southeastern Fremont Counties, Sublette, and Southern Lincoln Counties. Snow will move into the higher elevations in Western Wyoming this evening, eventually reaching the western valley floors by Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT...Spotter activation will be required today and tonight across central Wyoming. Please report hail size, wind speeds greater than 50 mph, any flooding, snow and rainfall amounts. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 8:13 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Riverton WY 813 PM MDT MON JUN 12 2017 WYZ004-130245- North Big Horn Basin- 813 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN COUNTY UNTIL 845 PM MDT... At 812 PM MDT, Doppler radar was tracking a strong thunderstorm near Otto, which is 14 miles west of Greybull, moving north at 40 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Lovell and Byron around 845 PM MDT. Other locations impacted by this storm include Lovell Middle School, Big Horn County Fairgrounds, Lovell Branch Library, Rocky Mountains Middle School, Rocky Mountain High School, Foster Gulch Golf Course, Cowley North Big Horn County Airport, Lovell High School, Emblem and Burlington. A severe thunderstorm watch remains in effect until 1000 PM MDT for central Wyoming. LAT...LON 4434 10802 4429 10855 4494 10867 4500 10829 TIME...MOT...LOC 0212Z 169DEG 36KT 4444 10834 TL
Special weather statement, Jun 12, 8:18 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Riverton WY
818 PM MDT MON JUN 12 2017
WYZ003-004-130245-
North Big Horn Basin-Cody Foothills-
818 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK COUNTY UNTIL
845 PM MDT...
At 818 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cody, moving north at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Cody around 830 PM MDT.
Ralston around 845 PM MDT.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4491 10868 4437 10860 4436 10930 4445 10928
4454 10928 4449 10918 4449 10914 4453 10916
4460 10926 4460 10923 4461 10924 4461 10922
4462 10922 4464 10925 4464 10927 4496 10924
TIME...MOT...LOC 0218Z 188DEG 34KT 4443 10906
BraunSpecial weather statement, Jun 12, 8:21 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Riverton WY
821 PM MDT MON JUN 12 2017
WYZ004-008-009-130245-
North Big Horn Basin-Bighorn Mountains Southeast-Bighorn Mountains
West-
821 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON AND CENTRAL
BIG HORN COUNTIES UNTIL 845 PM MDT...
At 821 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greybull to 8 miles southeast of Shell
Falls to 6 miles northwest of Meadowlark Lake. Movement was north at
45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Shell Falls around 830 PM MDT.
Medicine Wheel around 845 PM MDT.
Other locations impacted by these storms include Deer Park
Campground, Bull Creek Campground, Lower Paint Rock Lake Campground,
Green Oasis Campground, Bighorn Canyon National Recreation Area,
Medicine Wheel Archeological Area, Cold Springs Campground, Medicine
Lodge Lake Campground, Lake Geneva Campground and Spear O Wigwam
Resort.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4487 10786 4482 10782 4479 10783 4477 10775
4471 10774 4471 10768 4468 10767 4470 10762
4466 10752 4463 10752 4464 10750 4461 10747
4460 10739 4456 10737 4456 10720 4416 10718
4435 10799 4499 10827 4499 10788
TIME...MOT...LOC 0221Z 182DEG 40KT 4449 10795 4448 10752 4425 10728
BraunSpecial weather statement, Jun 12, 8:29 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Riverton WY 829 PM MDT Mon Jun 12 2017 WYZ005>007-130400- Southwest Big Horn Basin-Southeast Big Horn Basin- Owl Creek and Bridger Mountains- Including the cities of Thermopolis and Worland 829 PM MDT Mon Jun 12 2017 ...Strong Southwest Wind through 10 PM... In wake of a cold front, strong southwest wind between 20 and 35 mph with gusts to 55 mph will occur across Hot Springs and Washakie Counties. The thunderstorms from earlier this evening have pushed into northern Bighorn Basin. 21
Special weather statement, Jun 12, 8:31 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Riverton WY 831 PM MDT MON JUN 12 2017 WYZ008>011-130300- Southeast Johnson County-Bighorn Mountains Southeast-Northeast Johnson County-Bighorn Mountains West- 831 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 900 PM MDT... At 828 PM MDT, Doppler radar was tracking thunderstorms over central and northern Johnson county, moving north at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... The Buffalo area. This includes the following highways... Interstate 25 between mile markers 273 and 299. Interstate 90 between mile markers 42 and 95. Theses storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A severe thunderstorm watch remains in effect until 1000 PM MDT for north central Wyoming. LAT...LON 4404 10709 4456 10719 4456 10601 4387 10601 TIME...MOT...LOC 0228Z 184DEG 32KT 4432 10668 Braun
Special weather statement, Jun 12, 8:45 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Riverton WY
845 PM MDT MON JUN 12 2017
WYZ002>004-008-130330-
North Big Horn Basin-Cody Foothills-Bighorn Mountains West-Absaroka
Mountains-
845 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN AND
NORTHEASTERN PARK COUNTIES UNTIL 930 PM MDT...
At 844 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Dead Indian Pass to 11 miles
south of Byron to near Bighorn Lake. Movement was north at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Bighorn Lake around 850 PM MDT.
Byron and Horseshoe Bend around 855 PM MDT.
Lovell and Clark around 900 PM MDT.
Cowley around 905 PM MDT.
Crooked Creek Natural Area around 910 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4500 10791 4498 10788 4493 10788 4490 10785
4459 10842 4467 10932 4500 10935
TIME...MOT...LOC 0244Z 180DEG 46KT 4472 10922 4465 10842 4484 10820
BraunThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:00 PM MDT | Tornado Warning | RIW | Johnson | 30 min |
| Jun 12, 6:02 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 19 min |
| Jun 12, 6:18 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 26 min |
| Jun 12, 6:19 PM MDT | Severe Thunderstorm Warning | RIW | Park | 15 min |
| Jun 12, 6:19 PM MDT | Tornado Warning | RIW | Big Horn, Washakie | 26 min |
| Jun 12, 6:20 PM MDT | Special Weather Statement | RIW | Washakie | 25 min |
| Jun 12, 6:24 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 6:32 PM MDT | Tornado Warning | RIW | Johnson | 28 min |
| Jun 12, 6:35 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
| Jun 12, 6:36 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 6:40 PM MDT | Tornado Warning | RIW | Natrona | 35 min |
| Jun 12, 6:42 PM MDT | Special Weather Statement | RIW | Natrona | 33 min |
| Jun 12, 6:45 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| Jun 12, 6:51 PM MDT | Special Weather Statement | RIW | Washakie | 24 min |
| Jun 12, 6:56 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 34 min |
| Jun 12, 7:02 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 43 min |
| Jun 12, 7:07 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 53 min |
| Jun 12, 7:12 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 7:16 PM MDT | Areal Flood Advisory | RIW | Johnson | 4 hr |
| Jun 12, 7:18 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 27 min |
| Jun 12, 7:34 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 19 min |
| Jun 12, 7:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jun 12, 7:46 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jun 12, 7:49 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 12, 8:02 PM MDT | Special Weather Statement | RIW | Johnson | 28 min |
| Jun 12, 8:03 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jun 12, 8:13 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| Jun 12, 8:18 PM MDT | Special Weather Statement | RIW | Park | 27 min |
| Jun 12, 8:21 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| Jun 12, 8:31 PM MDT | Special Weather Statement | RIW | Johnson | 29 min |
| Jun 12, 8:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 12, 8:47 PM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
| Jun 12, 8:57 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 9:27 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 10:56 PM MDT | High Wind Warning | RIW | Fremont, Natrona, Sweetwater | 22 hr |
| Jun 13, 12:22 AM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
Nearby
Flash Flood Warnings in Wyoming, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.